Théorèmes du casier et du treillis

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1859)

  • Volume: 18, page 49-49
  • ISSN: 1764-7908

How to cite

top

"Théorèmes du casier et du treillis." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 18 (1859): 49-49. <http://eudml.org/doc/97269>.

@article{Unknown1859,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {49-49},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Théorèmes du casier et du treillis},
url = {http://eudml.org/doc/97269},
volume = {18},
year = {1859},
}

TY - JOUR
TI - Théorèmes du casier et du treillis
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1859
PB - Carilian-Goeury et Vor Dalmont
VL - 18
SP - 49
EP - 49
LA - fre
UR - http://eudml.org/doc/97269
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.